MedElevator Войти в исследования
← Поиск публикаций

DOI 10.2147/ndt.s97696

Медицинская библиотека · Neuropsychiatric disease and treatment · 2016

Mania following ketamine abuse.

Lu Yuan-Yuan, Lin Chieh-Hsin, Lane Hsien-Yuan

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Ketamine, a noncompetitive antagonist of the N-methyl-D-aspartate (NMDA) receptor, has multiple clinical uses. On the other hand, ketamine abuse or recreational use has been gaining increasing attention. Induction of mania and psychotic symptoms has been reported in a patient receiving IV ketamine therapy for reflex sympathetic dystrophy. We here report a 26 year-old man who abused ketamine by inhalation for 12 months and developed manic-like symptoms after ketamine use. This case suggests a possible relationship between manic symptoms and ketamine abuse. To the best of our knowledge, this may be the first report regarding mania after recreational use of ketamine.

Для цитирования: Lu Yuan-Yuan, Lin Chieh-Hsin, Lane Hsien-Yuan. Mania following ketamine abuse.. Neuropsychiatric disease and treatment. 2016. DOI: 10.2147/ndt.s97696.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.